Header

UZH-Logo

Maintenance Infos

Local cohomology and the connectedness dimension in algebraic varieties


Brodmann, M; Rung, J (1986). Local cohomology and the connectedness dimension in algebraic varieties. Commentarii Mathematici Helvetici, 61:481-490.

Statistics

Citations

16 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

105 downloads since deposited on 20 Oct 2009
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 11:16
Last Modified:06 Dec 2017 21:16
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02621928

Download

Download PDF  'Local cohomology and the connectedness dimension in algebraic varieties'.
Preview
Filetype: PDF
Size: 2MB
View at publisher